Gastric trouble,indigestion, headache and body pains.

Patient

Q: Sir, I asked this question third time to you, unfortunately i did not get the answer. Any how, please read my question and please give answer. It is a request. I am an advocate and in practice since, 1981, now I am aged about 58 years. Everyday I am doing necessary exercises such as yoga and meditation. I was met with an accident two times during the years 1987 and 1990. In first accident I got fractures on my right elbow and left wrist some injuries on abdomen.In the second accident I have got fractures on my left and right knees, right ankle, Left wrist and right hand littile finger. Left toe.I was on bed for 7 months and taking some pain killers Now I am getting frequent stomach pain and went to the doctor. he said that it is only gastric trouble. I am having a bad habit of chewing the tobacco product called jarda with pan. Every day I am getting body pain, for which I am using pain killers. due to which I am getting gastric trouble,indigestion and motions are not free. In otherwise, I am mentally healthy and looking after my practice. Please, advice, the eating tobacco is the cause for the gastric pains or the pain killer tablets. .

Doctor

A:   We do answer questions but due to an increase in the number of queries we receive, it takes time to go through all of them. Answering your question, both tobacco and pain killer cause gastritis. Chewing tobacco is a concern because the chemical laden in the juice irritate the lining of the stomach and can cause formation of ulcers. These long standing ulcers may eventually develop into cancerous growths.
Stopping the use of tobacco and the pain killers may help relieve the symptoms of gastric irritation. Also antacids and medication like H2 antagonists and proton pump inhibitors may aid in quicker recovery. If these measures are not helpful, then you may need an upper GI endoscopy to examine the mucosa of the stomach and also test for H. pylori infection.

Related Q&A

Q: Hi, my mother is using a Natrilix medication to lower blood pressure and she has to take a diuretic medication (Cove...

Q: Yesterday i got really bad gas and felt like i had diarrhea but it was just mucus. I went to the bathroom 6-8 times. ...

Q: Do these ultrasound images show signs of gastric ulcers or signs that may cause stomach pain?

Q: I have gastritis and a peptic ulcer. This morning I woke up with stomach pain and diarrhea and a fever of 100.4. It i...

Q: I was diagnosed with gastritis . I was given protonix 40mg , 20 pills . It took quite awhile for the pills to help . ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews